# SDR 2000UALA00279

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 67,078 hours, 17,392 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bolt
- Condition: Cracked
- Location: Rt Wing Pylon
- Part time: 67,078 hours, 17,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B SIDELOAD FITTING I/B BOLT FOUND CRACK INDICAITON.  *S/D*  BOLT MATERIAL IS H11 STEEL AND CRACK IS THE RESULT OF STRESS CORROSION, A CHARACTERISTIC OF H11 MATERIAL.  INCONEL 718 BOLTS WERE INSTALLED PER PROCEDURES OUTLINED IN BOEING SERVICE BULLETIN 767-57A0074, PART 3.  FASTENER REPLACEMENT.
